# SDR SWAA2022020487270

- Difficulty date: November 20, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H SIDE FLOOR TO SIDEWALL PANEL CAP STRIPS ARE CORRODED / AFT CARGO COMPARTMENT L/H SIDEWALL PANEL CAPSTRIPS. REMOVED OLD CAPSTRIPS 3 EACH. AND REPLACED WITH NEW CAPSTRIPS. IAW AMM 25-52-10-400-801. AND BOEING 453A2611 REV D.
